# SDR 05FDEA01236

- Difficulty date: May 11, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N212FE
- Make and model: Boeing 727-200
- Aircraft serial: 22934
- Aircraft time: 29,594 hours, 16,811 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 651842043
- Condition: Corroded
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FS 344-360 STR 5L HAS CORROSION JUST AFT OF L-1 DOOR CUTOUT.   REMOVED AND REPLACED STRINGER IAW SRM 51-30-2.
